# SDR DHL200180243C

- Difficulty date: November 27, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND MAIN CARGO FLOOR TRACK 1 LT WORN AT STA FS 450.CUT OUT DAMAGED AREA PER SRM 53-2-3.FABRICATED TRACK PLUG PER SRM 53-2-3. FABRICATED CHANNEL WITH EXTUSSION, CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.INSTALLED CHANNEL AND PLUG PER SRM 53-2-3.
